# SDR CALA2022030700597

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: NA
- Condition: Damaged
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AD2018-03-12 WORK TRANSFERRED FROM NR 0023193,002 3192,0023191 FR66 DOOR STOP FITTING HAVE DAMAGE INDICATIONS AT S TOP #''S, HOLE #''S LHS #3, H4 #1, H3 AND RHS #6, H3() (GOUGES) AS PER ECRA 5341-01300. WORK ACCOMPLISHED BY VT MAE PART 2 OF THE LATEST REVISION OF EC/RA 5341-01300 BEFORE THE EMPLOYEE V935774. ACCOMPLISH INSPECTION REQUIREMENTS PER AIRCRAFT REACHES 56,600 TOTAL FLIGHT CYCLES PERFORMED INTERIM REPAIR TO THE LEFT HAND FR66 DOORSTOP FITTINGS 3 (SCRATCHES) HOLE #4, AND DOORSTOP FITTING 1 HOLE #3 ADD OK TO CARRY INSPECTION OF REPAIR TO DOOR STOP #1 HOLE #3 AND TOMC-APPROVAL FROM SC1ELBYC COMMENT DOOR STOP #3 HOLE #4 TO BE ACCOMPLISHED BEFORE THE AIRCRAFT REACHES 56600 TOTAL FLIGHT CYCLES PER ECRA 5341-01300 DAMAGE INDICATION IN THE LEFT HAND FR66 DOOR STOP FITTINGS 3 QC HOLE #4, AND DOOR STOP FITTING 1 HOLE #3 QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
